Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Light brown vaginal discharge. Taking birth control pills. Pregnant or side effects of pill?

I started taking birth control pills 7 days ago. I took my first pill on the first day of my period. According to information packet that came with the pill it says I will be protected immediately and no back up birth control is necessary. I am having light brown stringy vaginal discharge and I was wondering if that is an early sign or pregnancy or just a side effect from the pill
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have started with OCPs for the birth control..
this tablets should be started from 5th day onwards .. you have started on the wrong day(day1)..
now stop the tablet let for the withdrawl bleeding and start the pills from 5th day of the cycle.. meanwhile use some other contraceptive like condoms..
all the very best..
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor